Continuum Limit of a Mesoscopic Model with Elasticity of Step Motion on Vicinal Surfaces

Journal Article (Journal Article)

This work considers the rigorous derivation of continuum models of step motion starting from a mesoscopic Burton–Cabrera–Frank-type model following the Xiang’s work (Xiang in SIAM J Appl Math 63(1):241–258, 2002). We prove that as the lattice parameter goes to zero, for a finite time interval, a modified discrete model converges to the strong solution of the limiting PDE with first-order convergence rate.

Full Text

Duke Authors

Cited Authors

  • Gao, Y; Liu, JG; Lu, J

Published Date

  • June 1, 2017

Published In

Volume / Issue

  • 27 / 3

Start / End Page

  • 873 - 926

Electronic International Standard Serial Number (EISSN)

  • 1432-1467

International Standard Serial Number (ISSN)

  • 0938-8974

Digital Object Identifier (DOI)

  • 10.1007/s00332-016-9354-1

Citation Source

  • Scopus